Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Swelling, itching in lips, hands, knees. Taking anti histamines, prednisone. Treatment for allergy?

hi i have a sister who is 29 yrs old, she is getting recurrent itching followed by swelling of lips , hand and over the knees. this seems to happen only in the evening time..she had consulted a general physician and he diagnosed as seasonal allergy and prescribed anti histamines and prednisone ... symptoms subsided until she was on medication ... now she stopped taking the medicine and the symptoms are recurring.. what would be the possible cause and treatment to cure this... looking forward for ur suggestions
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is milk or potato allergy
stop taking milk diary strictly
take tab methotrextate 2.5 mgm weekly dose
cap moza plus in the morning empty stomach
tab allergra 120 mgm morning and syp paractin 1/3 tsf at night
apply kenacort mouth gel on lips
get your blod serum tested for milk,wheat,potato,rice
and start with slit therapy the permanent cure is assured by this
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor